# SDR SWAA2021052461590

- Difficulty date: April 2, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 55,058 hours, 36,620 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ. STAB L/E RIB AT L/E STA 95.96 IS CRACKED AT FATTENER HOLE. / REMOVED & REPLACED RT HORIZ STAB L/E RIB @ L/E STA 95.96 IAW SRM 51-40-02-0G-0 56304U 09APR21
